MAUDE Adverse Event Report: RTI SURGICAL TI TROCHANTERIC REATTACHMENT DEVICE W/CABLES/STANDARD-STER; CERCLAGE FIXATION

RTI SURGICAL TI TROCHANTERIC REATTACHMENT DEVICE W/CABLES/STANDARD-STER; CERCLAGE FIXATION
Model Number 498.806S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Injury (2348); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.(b)(4).Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported on (b)(6) 2020 that on an unknown date a patient presented to the surgeon for follow up after total hip surgery with ti trochanteric reattachment device w/cables/standard-ster.The patient experienced delayed healing and was diagnosed with metallosis and osteolysis in the hip.There is no further information available.Concomitant device reported: unk - cerclage positioning pin (part# unknown; lot# unknown; quantity: unknown).This complaint involves one (1) device.This report is for one (1) ti trochanteric reattachment device w/cables/standard-ster.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: e1; g1 device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
TI TROCHANTERIC REATTACHMENT DEVICE W/CABLES/STANDARD-STER
Common Device Name
CERCLAGE FIXATION
Manufacturer (Section D)
RTI SURGICAL
375 river park circle
marquette MI 49855
MDR Report Key10164056
Report Number1833824-2020-00054
Device Sequence Number19629276
Product Code JDQ
UDI-Device Identifier10886982236975
UDI-Public(01)10886982236975
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K001709
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number498.806S
Device Catalogue Number498.806S
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/20/2020
Supplement Date Received by Manufacturer06/29/2020
Initial Report FDA Received Date06/17/2020
Supplement Report FDA Received Date06/29/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;